Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Kansas City, MO

May 11, 2016Clay County, Jackson County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2016, 7:11 AM CDT for Clay County, Jackson County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 7:11 AM CDT (12:11 UTC)
Expired
May 11, 2016, 7:26 AM CDT
In force
15 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:10 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 0.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-211 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

015 
WUUS53 KEAX 111211
SVREAX
KSC091-209-MOC047-095-111300-
/O.NEW.KEAX.SV.W.0069.160511T1211Z-160511T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 800 AM CDT

* AT 711 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KANSAS CITY...
  OR NEAR KANSAS CITY KANSAS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...OVERLAND PARK...INDEPENDENCE...SHAWNEE...RAYTOWN...
  GLADSTONE...PRAIRIE VILLAGE...MERRIAM...MISSION...PARKVILLE...
  EDWARDSVILLE...NORTH KANSAS CITY...FAIRWAY...MISSION HILLS...SUGAR
  CREEK...WESTWOOD...LAKE QUIVIRA...KANSAS CITY KANSAS...AVONDALE AND
  WESTWOOD HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 414 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 227 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 2.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 8.
 INTERSTATE 435 BETWEEN MILE MARKERS 5 AND 11...AND BETWEEN MILE
MARKERS 54 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3918 9470 3919 9468 3918 9467 3915 9466
      3916 9460 3919 9460 3918 9443 3898 9447
      3900 9489
TIME...MOT...LOC 1211Z 270DEG 19KT 3913 9471 

HAIL...0.75IN
WIND...60MPH
 
$$

PIETRYCHA
2 follow-up statements
370 
WWUS53 KEAX 111220
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 AM CDT WED MAY 11 2016

KSC091-209-MOC047-095-111300-
/O.CON.KEAX.SV.W.0069.000000T0000Z-160511T1300Z/
WYANDOTTE KS-JOHNSON KS-JACKSON MO-CLAY MO-
720 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTHEASTERN WYANDOTTE...NORTHEASTERN JOHNSON...NORTHWESTERN
JACKSON AND SOUTHWESTERN CLAY COUNTIES...

AT 719 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KANSAS CITY
KANSAS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...INDEPENDENCE...SHAWNEE...RAYTOWN...
GLADSTONE...PRAIRIE VILLAGE...MERRIAM...MISSION...NORTH KANSAS CITY...
FAIRWAY...MISSION HILLS...SUGAR CREEK...WESTWOOD...LAKE QUIVIRA...KANSAS
CITY KANSAS...AVONDALE...WESTWOOD HILLS...MISSION WOODS AND COUNTRYSIDE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 419 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 227 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 2.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 4.
 INTERSTATE 435 BETWEEN MILE MARKERS 5 AND 6...AND BETWEEN MILE
MARKERS 54 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3916 9460 3919 9460 3918 9443 3898 9447
      3900 9482
TIME...MOT...LOC 1219Z 270DEG 19KT 3913 9465 

HAIL...0.75IN
WIND...60MPH
 
$$

PIETRYCHA
641 
WWUS53 KEAX 111226
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 AM CDT WED MAY 11 2016

KSC091-209-MOC047-095-111235-
/O.CAN.KEAX.SV.W.0069.000000T0000Z-160511T1300Z/
WYANDOTTE KS-JOHNSON KS-JACKSON MO-CLAY MO-
726 AM CDT WED MAY 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYANDOTTE...
NORTHEASTERN JOHNSON...NORTHWESTERN JACKSON AND SOUTHWESTERN CLAY
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3916 9460 3919 9460 3918 9443 3898 9447
      3900 9482
TIME...MOT...LOC 1222Z 270DEG 19KT 3913 9461 

$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:34 AM CDT, 37 minutes earlier.

Area forecast discussion, May 11, 6:34 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
634 AM CDT WED MAY 11 2016

.Discussion...
Issued at 320 AM CDT WED MAY 11 2016

Moist, unstable airmass coupled with warm front lifting north into
the forecast area is setting the stage for convective initiation
stretching from around Cedar County, MO west-northwestward into
north-central KS. Currently, not much is inhibiting upscale growth,
although as the morning wears on, inhibition due to morning
convection will place greater uncertainty in storm evolution later
today. Dewpoints are already into the lower 60s this morning for
many locations, and upper 60s are knocking on the doorstep in
southwestern KS, along with SBCAPE of 1000+ J/kg analyzed there as
well. MUCAPE values of 1000+ J/kg already extends into the KC metro
area through the southern third of the forecast area. Essentially,
with these parameters already in place and/or advecting into the
area, the challenging part of today's severe threat will be how
worked over the local atmosphere will be and whether or not there
will be time for a recharging. Higher confidence in severe threat
this afternoon exists for the eastern third of the forecast area,
basically points east of the current severe thunderstorm watch.
Today's forecast and subsequent updates are driven more by current
analysis of the atmosphere rather than heavy reliance on any
particular individual or set of models.

For the last couple of days, the question has been how much shear
was available and to what extent it may possibly be a limiting
factor. 0-6km bulk shear looks rather meager this morning; however,
effective bulk shear is being analyzed in excess of 40kts. across
much of the western half of the forecast area. Combining this with
the aforementioned moisture and instability, multicellular clusters
will be the mode of choice for today, and storms could be rather
pulsy in nature. Better dynamics continues to look to linger back
behind the cold front coming through with a narrow corridor of better
shear immediately ahead of the frontal boundary.

Slow-moving thunderstorm clusters in west-central MO this morning are
concerning for flooding potential but as the cluster in KS becomes
more progressive throughout the day, training of storms should be
less of a concern. Nevertheless, abundant PWATs and 850mb moisture
transport nosing its way into the area will allow for efficient rain
producers so will need to monitor hydro concerns throughout the day,
particularly where the heaviest rains have fallen over the last
couple of days.

Once the front clears through tonight, so will the precip, leading to
dry weather for tomorrow. However, the lack of mentionable PoPs won't
last long as the next disturbance, albeit weak, traverses through on
Friday. Much of the start of the weekend looks to be dry but
increasing PoPs creep back in early next week. As for temperatures,
will see a tight gradient for highs from NW MO southeastward, with
upper 60s to maybe around 70 in the NW to mid 80s in the SE. Cooler
side of normal temps will prevail on Thursday, warming into the mid
to upper 70s on Friday before another cold front marches through,
then unseasonably chilly for the weekend into next week.

&&

.Aviation...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 619 AM CDT WED MAY 11 2016

Thunderstorms early this morning will continue to impact the
terminals through about 14Z, with perhaps some lingering area
thunderstorms through about 15Z or so. These storms are capable of
producing hail and gusty to perhaps damaging winds so heed any
warnings that may be issued. Once this early round of thunderstorm
activity clears out, can't rule out any later activity as a cold
front traverses through but for the most part, the threat should be
to the east. VFR conditions to prevail later this evening with NW
winds.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...lg
Aviation...lg
Hazardous weather outlook, May 11, 5:42 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 AM CDT WED MAY 11 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
542 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER
 MISSOURI VALLEY TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
 PRIMARY CONCERNS. THE INITIAL ROUND OF STRONG STORMS WILL MOVE OVER
 THE REGION THIS MORNING...WITH ANOTHER ROUND OF STRONG TO SEVERE
 STORMS POSSIBLE THIS AFTERNOON. THIS SECONDARY ROUND OF SEVERE STORMS
 WILL LIKELY BE FOCUSED EAST OF THE KANSAS CITY METRO.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, May 11, 5:36 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 AM CDT WED MAY 11 2016

KSZ103-MOZ028-111115-
LEAVENWORTH KS-PLATTE MO-
536 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEAVENWORTH AND
SOUTH CENTRAL PLATTE COUNTIES UNTIL 615 AM CDT...

AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LANSING...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...PLATTE CITY...FARLEY...FORT LEAVENWORTH...EAST
LEAVENWORTH...WALDRON...STILLINGS AND BEVERLY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 16 AND 17.
 INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 32.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3920 9474 3921 9497 3939 9497 3934 9472
TIME...MOT...LOC 1035Z 192DEG 22KT 3922 9489

PIETRYCHA
Local storm report, May 11, 5:56 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     HAIL             DE SOTO                 38.98N 94.97W
05/11/2016  M1.50 INCH       JOHNSON            KS   PUBLIC

            RECEIVED THROUGH SOCIAL MEDIA

&&

32
Local storm report, May 11, 6:01 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     HAIL             DE SOTO                 38.98N 94.97W
05/11/2016  M1.75 INCH       JOHNSON            KS   PUBLIC

            RECEIVED THROUGH SOCIAL MEDIA

&&

32
Special weather statement, May 11, 6:15 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 AM CDT WED MAY 11 2016

KSZ025-111145-
ATCHISON KS-
615 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 645 AM
CDT...

AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EFFINGHAM...OR 9 MILES NORTH OF VALLEY FALLS...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...MUSCOTAH...FARMINGTON...POTTER...
ARRINGTON AND CUMMINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.

LAT...LON 3959 9556 3959 9510 3954 9511 3953 9510
      3942 9509 3942 9557 3945 9557
TIME...MOT...LOC 1114Z 274DEG 17KT 3947 9540

PIETRYCHA
Local storm report, May 11, 6:35 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     LANSING                 39.25N 94.90W
05/11/2016                   LEAVENWORTH        KS   EMERGENCY MNGR

            TREE DOWN ACROSS ROADWAY. POWER OUTAGE ACROSS SOUTHERN
            LEAVENWORTH

&&

32
Local storm report, May 11, 7:00 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     TSTM WND DMG     LANSING                 39.25N 94.90W
05/11/2016                   LEAVENWORTH        KS   EMERGENCY MNGR

            NUMEROUS TREE LIMBS AND POWERLINES DOWN THROUGHOUT CITY

&&

32

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:36 AM CDTSpecial Weather StatementEAXPlatte39 min
May 11, 6:51 AM CDTSevere Thunderstorm WarningEAXPlatte24 min
May 11, 9:17 AM CDTAreal Flood AdvisoryEAXBuchanan, Platte3 hr
May 11, 9:25 AM CDTRiver Flood WarningEAXClay, Jackson, Ray6 days
May 11, 9:25 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
May 11, 9:25 AM CDTRiver Flood WarningEAXCooper, Howard5 days
May 11, 3:21 AM CDTSpecial Weather StatementEAXLinn24 min
May 11, 4:02 AM CDTSpecial Weather StatementEAXMiami28 min
May 11, 4:31 AM CDTSpecial Weather StatementEAXMiami29 min
May 11, 5:00 AM CDTSpecial Weather StatementEAXJohnson30 min
May 11, 5:13 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte32 min
May 11, 5:25 AM CDTSpecial Weather StatementEAXMiami35 min
May 11, 5:33 AM CDTSpecial Weather StatementEAXAtchison42 min
May 11, 5:43 AM CDTSevere Thunderstorm WarningEAXMiami23 min
May 11, 6:15 AM CDTSpecial Weather StatementEAXAtchison30 min
May 11, 6:31 AM CDTSevere Thunderstorm WarningEAXLeavenworth25 min
May 11, 7:09 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth, Wyandotte3 hr
May 11, 7:17 AM CDTFlash Flood WarningEAXLeavenworth3 hr
May 11, 7:58 AM CDTSpecial Weather StatementEAXLeavenworth32 min
May 11, 8:19 AM CDTRiver Flood WarningEAXAtchison, Leavenworth48 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.